Alert archive / Massachusetts / Frost Advisories in 2020
Frost Advisory 9, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Oct 17, 2020, 3:37 AM EDT for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 9 counties in Massachusetts; Kent County, Providence County, Washington County, Rhode Island. It took effect at Oct 18, 2020, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2020, 3:37 AM EDT (07:37 UTC)
- In effect from
- Oct 18, 2020, 2:00 AM EDT
- Expired
- Oct 18, 2020, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Hampden County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Worcester County, MA, Kent County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 25 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
456 WWUS71 KBOX 170737 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 337 AM EDT Sat Oct 17 2020 MAZ005-006-009-012-013-017-018-171545- /O.NEW.KBOX.FR.Y.0009.201018T0600Z-201018T1300Z/ Central Middlesex MA-Western Essex MA-Western Hampden MA- Southern Worcester MA-Western Norfolk MA-Northern Bristol MA- Western Plymouth MA- Including the cities of Framingham, Lowell, Lawrence, Blandford, Milford, Worcester, Foxborough, Norwood, Taunton, and Brockton 337 AM EDT Sat Oct 17 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Central Middlesex MA, Western Essex MA, Western Hampden MA, Southern Worcester MA, Western Norfolk MA, Northern Bristol MA and Western Plymouth MA Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CTZ002>004-RIZ001-003-171545- /O.NEW.KBOX.FR.Y.0009.201018T0600Z-201018T1300Z/ Hartford CT-Tolland CT-Windham CT-Northwest Providence RI- Western Kent RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Foster, Smithfield, Coventry, and West Greenwich 337 AM EDT Sat Oct 17 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...In Connecticut, Hartford CT, Tolland CT and Windham CT Counties. In Rhode Island, Northwest Providence RI and Western Kent RI Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
4 follow-up statements
402 WWUS71 KBOX 171131 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 731 AM EDT Sat Oct 17 2020 MAZ005-006-009-012-013-017-018-171945- /O.CON.KBOX.FR.Y.0009.201018T0600Z-201018T1300Z/ Central Middlesex MA-Western Essex MA-Western Hampden MA- Southern Worcester MA-Western Norfolk MA-Northern Bristol MA- Western Plymouth MA- Including the cities of Framingham, Lowell, Lawrence, Blandford, Milford, Worcester, Foxborough, Norwood, Taunton, and Brockton 731 AM EDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Central Middlesex MA, Western Plymouth MA, Western Hampden MA, Western Essex MA, Western Norfolk MA, Southern Worcester MA and Northern Bristol MA Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CTZ002>004-RIZ001-003-171945- /O.CON.KBOX.FR.Y.0009.201018T0600Z-201018T1300Z/ Hartford CT-Tolland CT-Windham CT-Northwest Providence RI- Western Kent RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Foster, Smithfield, Coventry, and West Greenwich 731 AM EDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...In Connecticut, Tolland CT, Hartford CT and Windham CT Counties. In Rhode Island, Western Kent RI and Northwest Providence RI Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
051 WWUS71 KBOX 171923 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 323 PM EDT Sat Oct 17 2020 MAZ005-006-009-012-013-017-018-180330- /O.CON.KBOX.FR.Y.0009.201018T0600Z-201018T1300Z/ Central Middlesex MA-Western Essex MA-Western Hampden MA- Southern Worcester MA-Western Norfolk MA-Northern Bristol MA- Western Plymouth MA- Including the cities of Framingham, Lowell, Lawrence, Blandford, Milford, Worcester, Foxborough, Norwood, Taunton, and Brockton 323 PM EDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Central Middlesex MA, Western Plymouth MA, Western Hampden MA, Western Essex MA, Western Norfolk MA, Southern Worcester MA and Northern Bristol MA Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CTZ002>004-RIZ001-003-180330- /O.CON.KBOX.FR.Y.0009.201018T0600Z-201018T1300Z/ Hartford CT-Tolland CT-Windham CT-Northwest Providence RI- Western Kent RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Foster, Smithfield, Coventry, and West Greenwich 323 PM EDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...In Connecticut, Tolland CT, Hartford CT and Windham CT Counties. In Rhode Island, Western Kent RI and Northwest Providence RI Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
327 WWUS71 KBOX 180154 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 954 PM EDT Sat Oct 17 2020 MAZ005-006-009-012-013-017-018-181000- /O.CON.KBOX.FR.Y.0009.201018T0600Z-201018T1300Z/ Central Middlesex MA-Western Essex MA-Western Hampden MA- Southern Worcester MA-Western Norfolk MA-Northern Bristol MA- Western Plymouth MA- Including the cities of Framingham, Lowell, Lawrence, Blandford, Milford, Worcester, Foxborough, Norwood, Taunton, and Brockton 954 PM EDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Central Middlesex MA, Western Plymouth MA, Western Hampden MA, Western Essex MA, Western Norfolk MA, Southern Worcester MA and Northern Bristol MA Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CTZ002>004-RIZ001-003-181000- /O.CON.KBOX.FR.Y.0009.201018T0600Z-201018T1300Z/ Hartford CT-Tolland CT-Windham CT-Northwest Providence RI- Western Kent RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Foster, Smithfield, Coventry, and West Greenwich 954 PM EDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...In Connecticut, Tolland CT, Hartford CT and Windham CT Counties. In Rhode Island, Western Kent RI and Northwest Providence RI Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
375 WWUS71 KBOX 180737 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 337 AM EDT Sun Oct 18 2020 MAZ007-020>023-181300- /O.EXA.KBOX.FR.Y.0009.000000T0000Z-201018T1300Z/ Eastern Essex MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA- Including the cities of Gloucester, Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, and Vineyard Haven 337 AM EDT Sun Oct 18 2020 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Eastern Essex MA, Southern Bristol MA, Southern Plymouth MA, Barnstable MA and Dukes MA Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ RIZ006-181300- /O.EXA.KBOX.FR.Y.0009.000000T0000Z-201018T1300Z/ Washington RI- Including the cities of Narragansett and Westerly 337 AM EDT Sun Oct 18 2020 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Washington RI County. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MAZ005-006-009-012-013-017-018-181300- /O.CON.KBOX.FR.Y.0009.000000T0000Z-201018T1300Z/ Central Middlesex MA-Western Essex MA-Western Hampden MA- Southern Worcester MA-Western Norfolk MA-Northern Bristol MA- Western Plymouth MA- Including the cities of Framingham, Lowell, Lawrence, Blandford, Milford, Worcester, Foxborough, Norwood, Taunton, and Brockton 337 AM EDT Sun Oct 18 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Western Plymouth MA, Western Hampden MA, Western Essex MA, Central Middlesex MA, Western Norfolk MA, Southern Worcester MA and Northern Bristol MA Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CTZ002>004-RIZ001-003-181300- /O.CON.KBOX.FR.Y.0009.000000T0000Z-201018T1300Z/ Hartford CT-Tolland CT-Windham CT-Northwest Providence RI- Western Kent RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Foster, Smithfield, Coventry, and West Greenwich 337 AM EDT Sun Oct 18 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In Connecticut, Hartford CT, Tolland CT and Windham CT Counties. In Rhode Island, Northwest Providence RI and Western Kent RI Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 17, 3:22 AM EDT, 15 minutes earlier.
Area forecast discussion, Oct 17, 3:22 AM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
322 AM EDT Sat Oct 17 2020
.SYNOPSIS...
Low pressure forms and tracks just southeast of Nantucket late
tonight/early Saturday morning, bringing more rain to southern
New England with locally heavy downpours and isolated
thunderstorms. The rain exits early Saturday morning followed by
drier weather and gusty northwest winds as the low tracks into
the Maritimes Saturday afternoon. High pressure builds Saturday
night into Sunday, providing dry, tranquil and cool weather.
Dry and quiet weather for much of the upcoming work week with
near to above normal temperatures.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Early morning...
Broad trough over the Plains and Great Lakes directs a shortwave
across New England 5A to 11A this morning. A 150-kt jet leads the
shortwave, with its right entrance region crossing Srn New England
during the morning. This source of lift will overlay an area of high
PW values...1.4 to 1.5 inches...which is above normal for October.
The high PW values will be over Eastern MA from 5A to 8 AM. Expect
the best chance of showers and local downpours in this region at
that time. The lift and moisture then lift northeast up the Maine
coast during the later morning.
Today...
Low pressure wave moves up the coast east of Massachusetts this
morning. The low will eventually intensify, but signs are this will
happen as it moves off into the Maritimes. If the intensification is
a few hours earlier, it could by itself bring increasing northwest
wind.
High pressure builds in and brings clearing skies. The resulting
mixing will bring cold advection on northwest winds. This will bring
wind gusts of 30-35 kt along the coast and 20-30 kt inland. Mixing
to around 900-mb will tap temps of 2C, supporting max sfc temps in
the 50s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Tonight...
High pressure builds overhead. Clear skies and light winds will
allow radiational cooling. with dew points 30-34F, expect min temps
in the interior will be in the 30s. Have issued a Frost Advisory for
much of our interior zones. Exceptions...season over due to frost
in Franklin, Hampshire, and Ern Hampden Co MA. Season over due to
climatology (Oct 15) in Northern Worcester Co.
Sunday...
High pressure moves to the Maritimes. Sunshine and light winds,
possibly a developing east wind on the Cape and Islands. Temps at
900 mb reach 4-6C, supporting max sfc temps of upper 50s and lower
60s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
* Mostly dry and quiet weather through the extended. Temperatures
near to above normal for this time of year.
* Isolated rain showers possible Tuesday and Wednesday across the
interior, but no washout anticipated. Frontal passage late in the
week could bring more widespread rain showers.
Sunday night through Monday...
As will be the case for much of the upcoming week, southern New
England will be caught between cyclonic flow across much of the
CONUS and a subtropical ridge over the east/southeast of the region.
A cold front will stall across the eastern Great Lakes, while high
pressure nudges in from New Brunswick.
With this synoptic setup in place will have south to south southwest
warm air advection. Will see 8 to 10 degree Celsius 925 hPa air move
in. Winds will be relatively light with the high nudging in, but
with the front stalling off to the west there will be some
cloudiness associated with it. This will keep from strong
radiational cooling. Low temperatures generally in the 40s across
southern New England.
Mix of sunshine and clouds on Monday with the frontal boundary still
stalled west of the region. More cloudiness across western portions
of the CWA. Temperatures top out in the low to mid 60s across the
region.
Tuesday through Wednesday...
Subtropical ridge remains in place southeast of the region on
Tuesday and Wednesday. Will see two shortwave troughs swing through
northwest of the region. The first lifts from the Upper Midwest into
central/northern Quebec on Tuesday. The next lifts from the Upper
Mississippi River Valley into southern Quebec on Wednesday.
In response to the first trough a low will develop and ride along
the stalled front and move across the eastern Great Lakes into
Quebec. This will act to move the front a bit further east, and
could bring western locations some isolated showers.
Fairly similar setup on Wednesday with the next shortwave lifting
through, and moving another system along the front. This may be
enough to slide the front through southern New England. There could
be some isolated shower activity across the interior. Have continued
to lean on the NBM guidance in this window.
The upward temperature trend continues due to southwesterly and
westerly warm air advection aloft. Highs will generally be in the
60s, but a few spots could see readings into the 70s on Wednesday.
Thursday and Friday...
Confidence lowers in the forecast significantly during this
timeframe due to model differences. Right now appears that Thursday
will be dry with high pressure building in. Uncertain on
temperatures at this point in time as the thermal profiles amongst
guidance differ. Regardless appears that the near to above normal
temperatures will continue per the NBM guidance.
A more potent trough lifts into the region on Friday from the
Northern Plains/Upper Mississippi River Valley. This may bring a
cold front into the region and bring a better shot for more
widespread precipitation. Appears that any precipitation would be
relatively light at this point in time.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Today...High confidence.
IFR cigs/vsbys in Eastern MA, and mixed VFR/MVFR farther west.
The rain causing these restrictions will move off to the east
this morning, with the lowered conditions improving to VFR later
this morning. Gusty northwest winds develop later this morning
and part of the afternoon. Potential for gusts to 35 kt along
the Eastern MA coastline, trending to 20-25 in western MA/CT.
Wind will diminish later afternoon.
Tonight...High confidence.
VFR with clear skies and light wind. Areas away from the
coastline will be subject to frost overnight.
Sunday...High confidence.
VFR.
KBOS Terminal...High confidence in TAF. Showers early with
occasional downpours. Rain tapers off 13-14Z followed by
clearing. Northwest winds with gusts to 30 kt, winds diminishing
mid-late afternoon. Clear skies tonight.
KBDL Terminal...High confidence in TAF. Showers early, tapering
off 10-12Z followed by clearing. Northwest winds gusting 20 to
25 kt this morning and early afternoon, diminishing mid-late
afternoon. Clear skies tonight with areas of frost overnight.
Outlook /Sunday Night through Wednesday/...
Sunday Night through Monday: VFR.
Monday Night: VFR. Slight chance SHRA.
Tuesday: Mainly VFR, with local MVFR possible. Chance SHRA.
Tuesday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.
Wednesday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA.
&&
.MARINE...
Today... Rain continues this morning with reduced visibility in
heavier bursts. Rain tapers off late morning/midday. Northwest
winds bring increasing gusts. Borderline gales are expected on
the eastern waters, so a Gale Warning is in effect. Small Craft
Advisory for the remaining waters today. Winds diminish late in
the day. Rough seas, mostly on the outer waters, with heights 5
to 8 feet.
Tonight... Clear skies and light wind. Lingering 5 foot seas on
the eastern outer waters early, but seas subsiding overnight.
Lingering Small Crafts for the first part of the night due to
seas.
Sunday... Clear skies and developing east to southeast wind 10
kt or less. Seas less than 5 feet.
Outlook /Sunday Night through Wednesday/...
Sunday Night: Winds less than 25 kt.
Monday: Winds less than 25 kt. Seas locally approaching 5 ft.
Monday Night through Tuesday: Winds less than 25 kt. Areas of
seas approaching 5 ft.
Tuesday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers.
Wednesday: Winds less than 25 kt. Seas up to 5 ft.
&&
.TIDES/COASTAL FLOODING...
High astro tides this weekend with Boston tides peaking just
over 12 ft Sunday afternoon and Monday. However with 1025+ mb
high pressure overhead and associated subsidence will limit
surge. Possible splashover at those high tides, but not
expecting much if any minor coastal flooding.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Frost Advisory from 2 AM to 9 AM EDT Sunday for CTZ002>004.
MA...Frost Advisory from 2 AM to 9 AM EDT Sunday for MAZ005-006-009-
012-013-017-018.
RI...Frost Advisory from 2 AM to 9 AM EDT Sunday for RIZ001-003.
MARINE...Gale Warning until 4 PM EDT this afternoon for ANZ231-232-250-
254-255.
Small Craft Advisory until 5 PM EDT this afternoon for ANZ230-
233>237-251-256.
&&
SYNOPSIS...WTB/BL
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...BL
AVIATION...WTB/BL
MARINE...WTB/BL
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 16, 4:22 PM EDT, 11 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 422 PM EDT Fri Oct 16 2020 CTZ002>004-MAZ002>021-026-RIZ001>008-172030- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 422 PM EDT Fri Oct 16 2020 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>235-250-251-254>256-172030- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 422 PM EDT Fri Oct 16 2020 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-237-172030- Boston Harbor-Narragansett Bay-Block Island Sound- 422 PM EDT Fri Oct 16 2020 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ022>024-172030- Barnstable MA-Dukes MA-Nantucket MA- 422 PM EDT Fri Oct 16 2020 This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:36 AM EDT | Gale Warning | BOX | 12 hr | |
| Oct 17, 4:07 PM EDT | Coastal Flood Statement | BOX | Barnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth and 1 more | 24 hr |
Nearby
Frost Advisories in Massachusetts, 2020Frost Advisories in Rhode Island, 2020Frost Advisories in Connecticut, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.